# SDR SIMA201018701

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 25,880 hours, 25,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14567341001
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND DAMAGE TO LEFT WING LOWER SKIN AND ANGLE DUE TO TIRE STRIKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR OF DAMAGE TO LEFT WING LOWER SKIN AND ANGLE IAW EO-EM-57MR0488R3.  THE AIRCRAFT WAS RETURNED TO SERVICE.
